# SDR CA961009011

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Input Piston
- Part number: 310600201
- Condition: Spalled
- Location: Red Gr Box
- Part time: 6,995 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SENT FOR ROUTINE OVERHAUL. MAINTENANCE TAG STATED REDUCTION GEARBOX WAS MAKING METAL. THE REDUCTION GEARBOX WAS INSPECTED AND THE PROBLEM WAS CAUSED BY A SPALLED INPUT PISTON.
